MathSciNet Relay Station
MathSciNet bibliographic data
MR1372034 03E15 (28A05 54H05)
Kechris, Alexander S. On the concept of $\bfPi^1_1$-completeness. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1811–1814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement